# SDR GTIA2022111836783

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 45,205 hours, 20,720 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0973325
- Condition: Open
- Part time: 1,146 hours, 515 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAB PR SAFETY VALVE OPEN DELTA P 8.4 AND CABIN ALT 9000 FT TILL 12000 OUTFLOW VALVE WASN'T WORKING. CAB LOW DIFF PR-TROUBLESHOT IAW TSM 21-31-00-810-808-A. R/R OUTFLOW VALAVE IAW AMM 21-31-51 OPS CHECK GOOD. PERFORMED PRESSURIZTION IAW AMM 05-53-00 TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME
